Lyme disease can cause neurological disorders, and epilepsy is a neurological disorder. The fact that your dog had a fever when she had the seizure leads us to believe that the seizure had an infectious cause. However, seizures themselves (if grand mal) can cause a dogs temperature to become elevated. Brain tumors can disrupt normal brain activity and therefore cause seizures.
The problem is, if the Lyme disease is in the chronic stage it is very difficult to eliminate. And, if the Lyme disease is the cause of the seizures than they may continue as long as the Lyme disease is not eliminated, and your dog may need phenobarbitol to control the seizures during this time period. It could be a vicious cycle.
If the seizures are caused by a brain tumor and not Lyme disease than she may need the phenobarbitol to control them. In other words she may need phenobarbitol regardless. Your dog should probably continue with both the doxycycline and phenobarbitol for the one month course of treatment of the Lymes. If your dog is really "drunk" right now from the phenobarbitol than the dose should be reduced. There must be a balance, i.e.: decreased side effects of phenobarbitol while still being effective to control the seizures. This may take a bit of patience because the dose may have to be adjusted several times before the balance is achieved. After the course of doxycycline discuss with your veterinarian what is best for your dog.